... over 3 months. He started on low dosage, then on high, back down on low, then to a complete stop. He started antibiotics and those were stopped as we'll and now we are back to 10mg of Acutane. He has also been on a low dose of steroids to help with inflammation for a couple of months. The inflammation on his cheeks has been a non-stop nightmare. We are afraid that he will scar and we are not sure if Acutane is actually working. We know that it gets worse before getting better but the "worst" has lasted way too long. Please help.
Kazar,,, you are 100 percent right,,, but the doctor can use other stuff with ACCUTANE TO help with all of these side effects and no he or she would be in much worse shape than what scaring results from the accutane this is WHY NOW IT IS SO TIGHTLY restricted from the manufacture,pharmacy and doctors office because of these serious side effects but if it were me call the pharmacy and talk to the pharmicist or call the doctors office,,also remember this time of year you burn from the sun much more while on this medication it is miserable drug to have to use but call the doctor please and see if something can be done to help..you start to bleed,crack,dry etc in places you forget you have but it is necessary when using this medication which i could be of more help don't forget the sunscrene call doctor good luck my friend Chuck1957 medically retired pharmacy technician Cpht. Oregon.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 3 answers
Posted 16 Feb 2011 • 1 answer
Posted 26 Aug 2012 • 7 answers
Posted 24 May 2014 • 3 answers
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Posted 22 Feb 2015 • 2 answers